# SDR QXEA200601666

- Difficulty date: April 12, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 TRAILING RUDDER, LEFT HAND UPPER SKIN PANEL HAS A CREASE ON RIB 18 BETWEEN FRONT AND REAR SPAR.  REPAIRED IAW RD 8/4-55-254, ISSUE 1 AND EA 6-55-134.
